# SDR IXXA06SMN115S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND MAIN CARGO COMPARTMENT AFT FITTING CRACKED 1 INCH, STATION 780 LONGERON 13 RIGHT.  REMOVED AFT END FITTING IAW DC-8 SRM 53-1-0, DC-8 SRM 51-1-20D.  FABRICATED NEW END FITTING IAW ATI REPAIR SPECIFICATION NR 2003-05 DOUGLAS DRAWING NUMBER 3779970.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 08.00.02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND END FITTING IAW DC-8 SRM 51-1-8B.  INSTALLED NEW END FITTING IAW DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
